Solution of a three-dimensional problem of elasticity theory for a transversally isotropic layer
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1977), pp. 122-133
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_10_a12,
author = {A. V. Sa\v{c}enkov and G. V. Al'\v{s}uler},
title = {Solution of a~three-dimensional problem of elasticity theory for a~transversally isotropic layer},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {122--133},
year = {1977},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_10_a12/}
}
TY - JOUR AU - A. V. Sačenkov AU - G. V. Al'šuler TI - Solution of a three-dimensional problem of elasticity theory for a transversally isotropic layer JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1977 SP - 122 EP - 133 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1977_10_a12/ LA - ru ID - IVM_1977_10_a12 ER -
%0 Journal Article %A A. V. Sačenkov %A G. V. Al'šuler %T Solution of a three-dimensional problem of elasticity theory for a transversally isotropic layer %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1977 %P 122-133 %N 10 %U http://geodesic.mathdoc.fr/item/IVM_1977_10_a12/ %G ru %F IVM_1977_10_a12
A. V. Sačenkov; G. V. Al'šuler. Solution of a three-dimensional problem of elasticity theory for a transversally isotropic layer. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1977), pp. 122-133. http://geodesic.mathdoc.fr/item/IVM_1977_10_a12/